# SDR YENA201707210598

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,364 hours, 5,446 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 44018005
- Part serial: 11613
- Condition: Odor
- Location: Cabin Air
- Part time: 137 hours, 64 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 2200 FT,  POWER ADVANCED AFTER BEING AT IDLE FROM CRUISE ALTITUDE,  STRONG MILDEW. DIRTY SOCK ODOR OBSERVED ON FLIGHT DECK AND IN CABIN FWD AND AFT. APU OFF BLEEDS ON AND PACKS ON.   REMOVED & REPLACED RECIRCULATION FILTERS, PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM AND PERFORMED ENGINE WASH.
